# SDR IPXA2023091194134

- Difficulty date: September 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 23,883 hours, 14,596 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Stiff
- Location: Main
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA MAIN ENTRY DOOR STAY MECHANISM VERY STIFF.CLEANED STAY MECHANISM CMM 52 11 11. OPS GOOD MM 52 10 00.
